# SDR UIEA2021083001910

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 3987505
- Part serial: 2990
- Condition: Faulted
- Location: A/C Pack Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK OFF L PACK TEMP(  R/R LH ACM TEMP CONTROLLED VALVE IAW AMM 21-51-12     /   REFERENCE LOGPAGE 1402271 ITEM 5 .. R/R PACK FLOW CONTROL CARD IAW AMM 21-51-09 OPS CHECK GOOD AT THIS TIME SEE LP 1402270 ITEM 2 .. S/N D00069...P/N 285T0093-11  )
